# SDR SIMA20140323007

- Difficulty date: March 23, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 25,987 hours, 22,057 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT CRUISE FLT 370, WE RECEIVED A LAVATORY SMOKE EICAS MSG.  AOM PROCEDURES FOLLOWED CB'S E11 & E12 PULLED.  SMOKE MSG WENT AWAY, WE CONTINUED TO MONITOR LAVATORY.  INSPECTED LAVATORY FOR EVIDENCE OF SMOKE OR DAMAGE, NO DEFECTS NOTED.  DEFERRED IAW MEL 26-2.   PERFORMED OPERATIONS CHECK OF LAVATORY SMOKE DETECTOR IAW AMM 26-14-00, NO DEFECTS OR FAULTS NOTED.  OPERATIONS CHECKED GOOD.
